# SDR WWQA201209240001

- Difficulty date: September 21, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N125PS
- Make and model: Cndair CL6002A12
- Aircraft serial: 3058
- Aircraft time: 7,084 hours, 4,657 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Water Heater
- Part number: 060150CI
- Condition: Shorted
- Location: Galley
- Part time: 7,084 hours, 4,657 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

WHILE ENROUTE, THE CABIN ATTENDANT DETECTED AND SAW SMOKE COMING FROM THE GALLEY AREA.   CAPTAIN HAD THE F/O GO BACK TO VERIFY & HELP LOCATE WHERE THE SMOKE WAS COMING FROM.   ONCE CONFIRMED LOCATION OF SMOKE,  HAD THE CABIN ATTENDANT PULL ALL CIRCUIT BREAKERS TO THE GALLEY. CAPTAIN  SHUT OFF ALL GALLEY AND CABIN POWER.  DECLARED AN EMERGENCY AND LANDED.   TROUBLESHOT AND INSPECTED THE SOURCE OF THE PROBLEM.  FOUND THE GALLEY HOT WATER HEATER HAD SHORTED CAUSING SMOKE. DISCONNECTED THE WATER HEATER PULLED AND COLLARED THE HOT WATER HEATER AND GALLEY POWER CIRCUIT BREAKERS,  INSPECTED ALL SURROUNDING WIRING AND DETERMINED THE ACFT WAS SAFE FOR A ONE TIME FERRY FLIGHT.
